MathSciNet Relay Station
MathSciNet bibliographic data
MR1808331 (2001m:20062) 20F69 (20E06 20F34)
Bell, G.; Dranishnikov, A. On asymptotic dimension of groups. Algebr. Geom. Topol. 1 (2001), 57–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement